# SDR VNAA2011112200012

- Difficulty date: November 16, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 18,296 hours, 18,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AT CRW, CREW REPORTED A BIRD STRIKE BELOW CAPTAIN’S WINDSHIELD.  MAINTENANCE COMPLIED WITH BIRD STRIKE INSPECTION AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  MAINTENANCE FOUND LEFT OUTBOARD FLAP UNDERSIDE SKIN DENTED AND DETERMINED DENT TO BE WITHIN SRM LIMITS.  AIRCRAFT RELEASED FOR SERVICE.
